MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 6 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 6 X 40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186731640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional device product codes: mnh, kwp, kwq, mni.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10: additional concomitants captured on related complaint, (b)(4).E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that a psf (posterior spinal fusion) at t9-l1 was performed on (b)(6) 2014.After surgery, a pressure ulcer was observed at the upper end of t9.Ic was held between the surgeon and the patient to confirm whether to remove only the rod at the affected site, or to remove all the implants.It was decided to remove all implants.The removal surgery was performed on (b)(6) 2023.Bone union is complete.All implants were removed without any problems, and the removal surgery was completed successfully.This report involves one viper system cortical fix polyaxial screw 5.5 6 x 40mm.This is report 5 of 10 for (b)(4).This report is related to (b)(4), which captures additional impacted products.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6 device history lot= product code:186731640.Lot no: appbcy.Update by (b)(4) on 27 oct 2023 - the lot # appbcy does not exist in sap p02.Dhr review cannot be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 6 X 40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17735749
Report Number1526439-2023-01654
Device Sequence Number15090907
Product Code NKB
UDI-Device Identifier10705034351827
UDI-Public(01)10705034351827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186731640
Device Lot NumberAPPBCY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/28/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 4.35X35MM; 5.5 TI CORT FIX 4.35X35MM; 5.5 TI CORT FIX 4.35X35MM; 5.5 TI CORT FIX 4.35X35MM; 5.5 TI CORT FIX 5X40MM; 5.5 TI CORT FIX 5X40MM; 5.5 TI CORT FIX 6X40MM; SFX,5.5,TI, LAT, SIZE A2; SFX,5.5,TI, LAT, SIZE A3
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown